# SDR DL76K020644

- Difficulty date: June 9, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 10,282 hours, 4,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: NOTAPPLICABLE
- Part serial: NOTAPPLICABLE
- Condition: Disconnected
- Location: Seat 15f
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 15F INOP---FOUND HARNESS AT SEAT ROW 15FG DISCONNECTED.  RECONNECTED AND SECURED HARNESS LIGHT OPERATES NORMAL.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                             ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
